Swelling Of The Neck Area Accompanied By A Hot Throat?
, I had swelling in the neck area which was diagnosed with lymph nodes. after the medicine my throat felt hot and painful was that the effect of the drug? and my body was also unstable ??
From the information you have conveyed, there are complaints of swollen neck lymph nodes from the doctor's examination, then this condition may also be triggered by inflammation of the throat, or flu or interference with your ears or possibly due to a viral infection.
Therefore, after you take the drug, the complaints of your sore throat are getting worse and fever, this indicates that your increasing illness is disturbing your health. So that you should be able to continue the medicine that has been given by your doctor,
To prevent the fever from increasing or the throat getting sicker, during the treatment period, you should pay attention to the following things:
1. Avoid spicy food, noodles, meatballs, fried rice, instant drinks, fried foods and pecel
2. avoid physical fatigue, then take a break 1-2 days from your activities
3. Avoid sleeping late
4. enough healthy food and water
If after the drug runs out, this complaint is still disturbing, then you should consult again with the doctor who treats you, that's the information we can convey, also read the swelling-lymph nodes.